MathSciNet Relay Station
MathSciNet bibliographic data
MR723071 20D05 (20D08)
Wilson, Robert A. The maximal subgroups of Conway's group ${\rm Co}\sb{1}$. J. Algebra 85 (1983), no. 1, 144–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement